# SDR CALA2017082802907

- Difficulty date: August 25, 2017
- Submitted: August 28, 2017
- Operation: Air carrier
- Aircraft: N411UA
- Make and model: Airbus A320-232
- Aircraft serial: 464
- Aircraft time: 77,236 hours, 29,180 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: D53470420212
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO UNDER FLOOR AREA, SURFACE CORROSION ON STRINGER 43L BETWEEN FR54-60. REMOVED AND REPLACED SECTION OF STR 43L BTW FR54-60 IAW SRM 51-72-11, 51-42-11 AND 53-41-13-001.
